MathSciNet Relay Station
MathSciNet bibliographic data
MR2819274 (2012e:47164) 47H10 (47H09 49J40 90C25 90C33)
Ceng, L.-C.; Ansari, Q. H.; Yao, J.-C. Some iterative methods for finding fixed points and for solving constrained convex minimization problems. Nonlinear Anal. 74 (2011), no. 16, 5286–5302.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement